# SDR SCNA99054

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48289
- System (JASC): 3510 · Crew Oxygen System
- Part: Door
- Condition: Out Of Adjust
- Location: L1 Position
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING A SCHEDULED MAINTENANCE CHECK, THE O2 MASK DOOR FAILED TO OPEN AT THE FLIGHT ATTEDNANT L1 POSITION.  FOUND THE DOOR BINDING IN OPENING.  ADJUSTED DOOR AND OPERATIONALLY CHECKS GOOD.
